# SDR 2002F00904

- Difficulty date: June 14, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Vert Stabilizer
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLT 5800 - PHL-CVG, ABORTED TAKEOFF, GOT TAKEOFF CONFIG-STAB TRIM WARNING.  MAINTENANCE STILL WORKING ON STAB TRIM ACTUATOR CHANGE.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STAB TRIM ACTUATOR.  OP CHECKS GOOD.  (M)
